# SDR DLM88001213

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 33,045 hours, 27,230 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Disconnected
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPT HIGH TEMP LIGHT DURING CLIMBOUT. COMPLETED CHECK LIST.  LIGHT EXTINGUISHED. RETURNED TO ATL.                     FOUND LT PACK DUCT SEPERATED AT TURBINE OUTLET - RECONNECTED SAME
